# SDR DALA2016030601798

- Difficulty date: March 5, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 37,820 hours, 17,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT BS 800, STR 3-4 LT SIDE.  WORKING PRI 544587-14. C/W PRI INSTRUCTIONS PRI 544587-14, REV 3.  C/W FINAL ERA544587-14AD, REV ORIGINAL SECTION 1 PERMANENT REPAIR COMPARED FINAL ERA TO PRI INSTRUCTIONS NO CHANGES NOTED.
